Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Vaginal burning sensation, diarrhea on taking bactrim for sinus infection. Is this an allergic reaction?

yes hello, my question is, i went to dr today was given rx for bactrim ds to treat sinus infection n uti . well after taking my first dose within an hr i started having this vaginal burning sensation my stomach has been boiling mustard colored diarrhea just took the 2nd dose its seem my vaginal area is swollen the sensation burning from the inside out is still ocurring. is this a allergic reaction ....thanks
Asked On : Fri, 12 Oct 2012
Answers:  0 Views:  243 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor